I actually have Dysautonomia. Its a disorder of the Autonomic Nervous System. Some people are affected differently and there are also different forms of it. My symptoms include,chronic fatigue,dizzyness,headaches,brain fog,weakness,sometimes stomach pains,and im unable to go to school. And along with the dysautonomia i go POTS (postrual orthostatic tachycardia syndrome.) So i often have a fast heart rate, sometimes it goes up to 160 just standing still, and i usually have irregular blood pressure. Its usually really high or really low.POTS is also where the dizzyness comes in. When i stand my blood pulls to my arms and legs, because my vessels dont constrict, making me dizzy and light headed. And my heart tries to compensate for it by beating really fast. I cant remember all the forms of Dysautonomia, but i know that NCS is one of them. You can learn alot about it here www.dynakids.org =]
The person's autonomic system is a system of nerves that control involuntary functions such as intestinal movement, blood vessel constriction, pupil movement, sweating, salivation, and heart rate. Dysautonomia means this system is not functioning properly, and you can have a wide array of manifestations.
One time your heart will be beating fast and blood pressure turning up and in an instant the opposite happens. You can have diarrhea one day and constipation in the next. This is really a hard case to treat and it involves a good patient-physician relationship.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.